# SDR CA081208009

- Difficulty date: December 1, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 41,437 hours
- Engine: Pwa PW123
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Condition: Cracked
- Location: Ailerons
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION BOTH THE LT AND RT AILERON QUADRANT SUPPORT BRACKETS WERE FOUND CRACKED.  PART NUMBERS INCLUDED, LT END PIECE P/N 85711570-101, RT END PIECE P/N 85711570-102, LT BOTTOM PLATE P/N 85711572-101, RT BOTTOM PLATE 85711572-102, OF NOTE WHEN THE RT END PIECE WAS REMOVED THERE APPEARED TO BE EVIDENCE OF AN APPARENT PREVIOUS WELD REPAIR OF UNKNOWN ORIGIN.  A CHECK OF THE AIRCRAFT MAINTENANCE HISTORY COULD NOT FIND A RECORD OF SUCH A REPAIR.  ALL CRACKED BRACKETS WERE REPLACED.  (TC NR 20081208009)
